Reciprocity theorems involving the q-gamma function

Mohamed El Bachraoui, James Griffin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In one of his notebooks, Ramanujan stated but did not prove an identity for a ratio of gamma functions involving two separate variables. Such an identity was referred to as a reciprocity theorem due to the symmetry relations between the variables. The two variable result was later proved and generalized to several variables by Berndt and Koukoulopoulos (Proc Am Math Soc 601:2369–2373, 2007). In this paper, we state and prove similar reciprocity theorems for ratios of q-gamma functions involving two and more variables.

Original languageEnglish
Pages (from-to)683-694
Number of pages12
JournalRamanujan Journal
Volume45
Issue number3
DOIs
Publication statusPublished - Apr 1 2018

Keywords

  • Reciprocity theorem
  • q-Analogs
  • q-Gamma function

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Reciprocity theorems involving the q-gamma function'. Together they form a unique fingerprint.

Cite this